Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I have been smoking heroin for about 9 days in a row. I have smoked for 3-4 days in a row before and only experienced some night sweats for a few days after stopping. My question is, since this is a longer duration of use, what should I expect in the next few days after stopping. Will it be any worse than before? Is it safe to just stop? I have been smoking no more than .25 grams a day.

Loading...

.25 grams a day doesn't really mean much unless you know the concentration of the drug which if you are smoking it you probably don't.
I never knew the concentration of the stuff I was smoking. Every bodies withdrawl is a different experience my girlfriend just sleeps alot and gets really cold. I can tell you that when I came off of smoking about your dosage for a month i experienced: 1) extreme coldness-"cold turkey" 2)which resulted in night sweats 3)obviously fatigue and depression symptoms 4)the one that's worst for me: restless/anxious feeling (I usually go a couple of days without sleep 48 hours into withdrawls because every time I try to sleep I end up tossing and turning all night.)
but like I said everybody has different responses to the comedown. Oh and it most certainly gets worse depending on the length of use. 2-3 days is a breeze, 5-10days still not so bad, 11-21 days sucks, anything past that and you feel goddamn awful coming off. On the other hand I never used for much more than a month straight. I couldn't imagine trying to lose a year long habit. Good luck!
Reply

Loading...

It is safe to stop. Don't worry. You should expect discomfort, stomach trouble and insomnia for 2-3 days at the most. 9 days are too little to get yourself some heavy withdrawals. Good luck.
Reply

Loading...

ive been smoin heroin spliffs for about a year, but periodically... 1 session every 3 days. ive decided to stop but keep gettin dizzy spells, is this related????

ta
Reply

Loading...

hi


iv been smoking heroin spliffs for a year now but periodically..... 1 session every 3 days. (about 6 spiliffs at a time)


im stopping now but finding myself havin dizzy spells after the 3rd day,,,,

is this related????


and how long will it take...

ive been using valium and night nurse to sleep....


:-)
Reply

Loading...


You'll be fine, but limit your use. the longer you rock it, the longer/hard the WD's are gonna be. Ps....watch out for the Benzos (like Valium). Only "dangerous" withdrawals are benzodiazapines and alcohol. Both can cause convulsions and death.
Reply

Loading...